RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Buscemi, F

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:14
Abstract pages:133
Full texts:8
References:16

http://www.mathnet.ru/eng/person123153
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. F. Buscemi, “Degradable channels, less noisy channels, and quantum statistical morphisms: an equivalence relation”, Probl. Peredachi Inf., 52:3 (2016),  3–16  mathnet; Problems Inform. Transmission, 52:3 (2016), 201–213  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020